Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
theGreyhound

Dulled skin, less "healthy glow"

Hi,

Two questions...

1) Does/did anyone else notice that, regardless of if they were naturally tanned or pale, Accutane has zapped the healthy, natural "glow" from their face?

2) Will this colour come back to my face when I am done Accutane? (Most likely?) I am more than half way through a 6-month course.

I could always grab a tinted moisturizer but I'm a guy and I don't want to have to be wearing anything even close to a foundation when I'm done Accutane, just to look healthy a vibrant. I am hoping the colour to my face will come back after Accutane.

Thanks! I can post photos of myself as an example if needed.

-Andrew

Share this post


Link to post
Share on other sites

I think you are seeing 'dull' skin because of the lack of moisture. You probably won't get any type of "glow" back until you are off accutane and you skin is producing oil again (and hopefully only a small amount of oil!). Are you moisturizing regularly and drinking lots of water? Make sure you are doing what you can to keep your skin hydrated. Good luck!

Share this post


Link to post
Share on other sites

I am drinking plenty of water and moisturizing quite a bit.

I've come to the conclusion that the reason Accutane temporarily dulls your skin is because it's constantly regenerating during your course, so your skin is thinner as well as a different texture than normally. And paler.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×